Failed again and update on tears.: Feeling happier this... - NRAS

NRAS

34,734 members43,174 posts

Failed again and update on tears.

JacquiThomas999 profile image
8 Replies

Feeling happier this afternoon. Shoulder still hurts but the pain down my arm has gone. The wacky tablets are wearing off. Will repeat all tablets early evening. Have snoozed through the day.

On a bad note, Dr just phoned, I failed my bloods again. Neutrophils are better but my liver has gone up to 171 (I only had one drink 2 weeks ago). So no MTX and back to vampire next week.

8 Replies
nomoreheels profile image
nomoreheels

Well I hope it's less painful tonight & you're able to sleep. Just a thought, if it's no better tomorrow is there a GP in your Practice who does steroid injections? If so I'd be making an appointment first thing to see him/her. As far as your liver's concerned don't give it any excuse so no alcohol, it's obviously not happy & drinking you're able to control. I know it was only the one but still. x

JacquiThomas999 profile image
JacquiThomas999 in reply to nomoreheels

I had one drink 10 days before the test. My first since my holiday back in May. I tried to get an appointment with the injection chaps, one isn't in this week the other has no appointment available. I will try in the morning he might have an appointment then.

nomoreheels profile image
nomoreheels in reply to JacquiThomas999

I know, & I'm not being funny about it honestly & but it was drummed into me whenever I had abnormal liver results & I don't even drink because it doesn't like me but I was never believed, at least I knew the truth whatever my Consultant thought. Maybe you'll get a cancellation, hope so anyway. x

JacquiThomas999 profile image
JacquiThomas999 in reply to nomoreheels

I know, I have been so careful. I drive a bus for a living and the drink drive limit for bus drivers is zero. But pinky promise I will be good. I have hit the Tramadol early as they take forever to kick in with me.

nomoreheels profile image
nomoreheels in reply to JacquiThomas999

Atta girl! I feel such a killjoy but it can make a difference between staying on a med or not. Right, sit back, relax & wait for the tramadol to kick in. Are you prescribed an NSAID, if so & the timing's right try taking one just before you go to bed, I'm pretty sure that's what helped me last night.

JacquiThomas999 profile image
JacquiThomas999 in reply to nomoreheels

Can't have NSAIDs they give me asthma problems. But because I had an episode I am on 40 mg of steroids. They should help.

PS you are not a killjoy. Hugs.

nomoreheels profile image
nomoreheels in reply to JacquiThomas999

Oops sorry. Hope the steroids help, & thanks, hugs back.

DelicateInput profile image
DelicateInput

I take Sylimarin (also known as Milk Thistle) occasionally to detox the liver. It should not be taken for more than three months in one year. I usually take it for between one and three months and find it works better if I do not drink during that time. You can buy it at any health shop. The liver is capable of regeneration. When the liver is working well, it is easier to lose weight - which is a good indicator for me.

Personally, I would never dream of staying on any drug for longer than 9 months without a break - unless it were a matter of life and death. Many of these drugs are toxic in different ways, so I feel it best to have a break and/or try another one out. Although small depletions in liver or kidney function might be nothing to a well person, they can make a difference between surviving or not if you are on your back in hospital fighting a virulent infection. I notice many people on here stay on the same drugs for years on end - I would be very worried about that and feel the vital organs need a break to recover.

You may also like...